| Model Number |
3341 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
12/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
Related manufacturer reference number 1627487-2022-07167, 1627487-2022-07168, 1627487-2022-07169, and 1627487-2022-07170.It was reported that the patient experienced a bacterial skin infection near the incision site of the patient's leads and lead extension.As a precaution, an exploratory surgery was undertaken on (b)(6) 2022 to inspect the incision, after which the physician concluded that the incision was not infected.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.